# SDR UIEA2017112702313

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242318571
- Part serial: NSN
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL 2ND ZEE FRAME FROM FWD EXISTING REPAIR DOUBLER AND FILLER FOUND WORN.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02 REV 105.
